Tijana Levajkovic Publications

Complete list of publications of Tijana Levajković

 

1. Peer-reviewed scientific publications

1.1 Book

[B1] T. Levajković, H. Men, Equations involving Malliavin calculus operators: Applications and numerical approximation., öffnet eine externe URL in einem neuen Fenster SpringerBriefs in Mathematics. Springer, Cham, 132 pp., ISBN: 978-3-319-65677-9, 2017.

 

1.2. Publications in refereed Journals

[J18] S. Gordić, T. Levajković, Lj. Oparnica, Stochastic parabolic evolution equations with singular potentials, öffnet eine externe URL in einem neuen Fenster. Chaos, Solitons & Fractals, 111245, 2021.

[J17] A. Kofler, T. Levajković, H. Mena, A. Ostermann, A splitting/ polynomial chaos expansion approach for stochastic evolution equations, öffnet eine externe URL in einem neuen Fenster. J. Evol. Equ. 21, 1345–1381, 2021.

[J17] T. Levajković, S. Pilipović, D. Seleši, M. Žigić, Stochastic evolution equations with Wick-polynomial nonlinearities, öffnet eine externe URL in einem neuen Fenster. Electron. J. Probab. 23(116), 1-25, 2018.

[J16 T. Levajković, H. Mena, L.-M. Pfurtscheller, Solving infinite dimensional stochastic LQR problems by polynomial chaos, öffnet eine externe URL in einem neuen Fenster, IEEE Control Systems Letters 2(4), 641-646, 2018.

[J15] C. Hafizoglu, I. Lasiecka, T. Levajković, H. Mena, A. Tuffaha, The stochastic linear quadratic problem with singular estimates, öffnet eine externe URL in einem neuen Fenster. SIAM J. Control Optim. 55(2), 595-626, 2017.

[J14 T. Levajković, D. Seleši, Malliavin calculus for generalized and test processes, öffnet eine externe URL in einem neuen Fenster. Filomat 31(13), 4231-4256, 2017.

[J13] R. Altmann, T. Levajković, H. Mena, Operator differential algebraic equations with noise appearing in fluid dynamics, öffnet eine externe URL in einem neuen Fenster. Monatsh. Math. 182(4), 741–780, 2017.

[J12] T. Levajković, H. Mena, A. Tuffaha, A numerical approximation frame- work for the stochastic linear quadratic regulator problem on Hilbert spaces, öffnet eine externe URL in einem neuen Fenster. Appl. Math. Optim. 75(3), 499-523, 2017.

[J11 T. Levajković, H. Mena, M. Zarfl, L´evy processes, subordinators and crime modelling., öffnet in einem neuen Fenster Novi Sad J. Math. 46(2), 65-86, 2016.

[J10 T. Levajković, H. Mena, A. Tuffaha, The stochastic linear quadratic control problem: a chaos expansion approach, öffnet eine externe URL in einem neuen Fenster. Evol. Equ. Control Theory 5(1), 105-134, 2016.

[J8] T. Levajković, S. Pilipović, D. Seleši, Fundamental equations with higher order Malliavin operators., öffnet eine externe URL in einem neuen Fenster Stochastic 88(1), 106–127, 2016.

[J7] T. Levajković, S. Pilipović, D. Seleši, Chaos expansion methods in Malliavin calculus: A survey of recent results, öffnet in einem neuen Fenster. Novi Sad J. Math. 45(1), 45-103, 2015.

T. Levajković, S. Pilipović, D. Seleši, Corrigendum and addendum toChaos expansion methods in Malliavin calculus: A survey of recent results, öffnet in einem neuen Fenster. Novi Sad J. Math. 46(1), 227, 2016.

[J6] T. Levajković, S. Pilipović, D. Seleši, M. Žigić, Stochastic evolution equations with multiplicative noise, öffnet eine externe URL in einem neuen Fenster. Electron. J. Probab. 20(19), 1-23, 2015.

[J5] T. Levajković, D. Seleši, Chaos expansion methods of stochastic processes for Malliavin-type equations., öffnet eine externe URL in einem neuen Fenster Electronic Notes in Discrete Mathematics 43, Elsevier, 289-298, 2013.

[J4] T. Levajković, D. Seleši, Chaos expansion methods for stochastic differential equations involving the Malliavin derivative Part II, öffnet in einem neuen Fenster. Publ. Inst. Math. 90, 85-98, 2011.

[J3] T. Levajković, D. Seleši, Chaos expansion methods for stochastic differential equations involving the Malliavin derivative Part I, öffnet in einem neuen Fenster. Publ. Inst. Math. 90, 65-84, 2011.

[J2] T. Levajković, S. Pilipović, D. Seleši, The stochastic Dirichlet problem driven by the Ornstein-Uhlenbeck operator: Approach by the Fredholm alternative for chaos expansions, öffnet eine externe URL in einem neuen Fenster. Stoch. Anal. Appl. 29, 317-331, 2011.

[J1] T. Levajković, S. Pilipović, D. Seleši, Chaos expansions: Applications to a generalized eigenvalue problem for the Malliavin derivative., öffnet eine externe URL in einem neuen Fenster Integral Transforms Spec. Funct. 22(2), 97-105, 2011.

 

1.3. Submitted

[S5] S. Gordić, T. Levajković, Lj. Oparnica,, Wick-type stochastic parabolic equations with random potentials, öffnet eine externe URL in einem neuen Fenster. Submitted 2022.

[S4] A. Novak, T. Levajković, D. Mitrović, A quasilinear optimal control problem with an application to cancer therapy. Submitted 2022.

[S3] T. Levajković, S. Pilipović, D. Seleši, M. Žigić, Stochastic evolution equations with Wick-power nonlinearities. Submitted 2022.

[S2] T. Levajkovi´c, M. Messer, Multiscale change point detection via gradual bandwidth adjustment in moving sum processes, öffnet eine externe URL in einem neuen Fenster. Submitted 2021.

[S1] D. Babić, B. Begović, T. Levajković, A probabilistic model for the impact of fear of flying on airline network structures. Submitted 2022.

 

1.4. Book chapters

[C4] T. Levajković, H. Mena, A. Tuffaha, The stochastic LQR optimal control with fractional Brownian motion, öffnet eine externe URL in einem neuen Fenster, in M. Oberguggenberger, J. Toft, J. Vindas, P. Wahlberg (Eds.) Advanced in Partial Differen- tial Equations, Generalized Functions and Fourier Analysis, Dedicated to Stevan Pilipovi´c on the Occasion of his 65th Birthday, 115-151, Birkh¨auser, 2017.

[C3] T. Levajković, H. Mena, Equations involving Malliavin derivative: A chaos expansion approach, öffnet eine externe URL in einem neuen Fenster, in S. Pilipovi´c, J. Toft (Eds.) Pseudo- Differential Operators and Generalized Functions, Operator Theory: Advances and Applications, Vol. 245, 197–214, Springer International Publishing, 2015.

[C2] T. Levajković, H. Mena, On deterministic and stochastic linear quadratic control problems, öffnet eine externe URL in einem neuen Fenster, in V. Mityushev, M. Ruzhansky (Eds.), Current Trends in Analysis and Its Applications, Trends in Mathematics, Re- search Perspectives, pp. 315-322, Springer International Publishing Switzerland, 2015.

[C1] T. Levajković, D. Seleši, Nonhomogeneous first order linear Malliavin type differential equation, öffnet eine externe URL in einem neuen Fenster, in S. Molahajloo, S. Pilipovi´c, J. Toft, M. W. Wong (Eds.), Pseudo-Differential Operators: Generalized Functions and Asymptotic, pp. 353-369, Springer, 2013.

 

2. Theses

2.1. Habilitation

[H] Polynomial chaos expansion approach for stochastic partial differential equations with applications. Cumulative Habilitation Thesis, University of Innsbruck, Austria, 2020.

 

2.2. Dissertation

[D] Malliavin calculus for chaos expansions of generalized stochastic processes with applications to some classes of differential equations. Ph.D. Dissertation, University of Novi Sad, Serbia, 2012.

 

3. Software

[W] T. Levajkovi´c, M. Messer, mscp: Multiscale Change Point Detection via Gradual Bandwidth Adjustment in Moving Sum Processes, öffnet eine externe URL in einem neuen Fenster. R package version 1.0, 2021.